American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37L05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Filippo Bracci and David Shoikhet. Boundary behavior of infinitesimal generators in the unit ball. Trans. Amer. Math. Soc. 366 (2014) 1119-1140.
Abstract, references, and article information   
View Article: PDF

[2] Meihua Yang and Chunyou Sun. Dynamics of strongly damped wave equations in locally uniform spaces: Attractors and asymptotic regularity. Trans. Amer. Math. Soc. 361 (2009) 1069-1101. MR 2452835.
Abstract, references, and article information   
View Article: PDF

[3] Nils Ackermann, Thomas Bartsch, Petr Kaplicky and Pavol Quittner. A priori bounds, nodal equilibria and connecting orbits in indefinite superlinear parabolic problems. Trans. Amer. Math. Soc. 360 (2008) 3493-3539. MR 2386234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Giuseppe Savaré. Compactness properties for families of quasistationary solutions of some evolution equations. Trans. Amer. Math. Soc. 354 (2002) 3703-3722. MR 1911517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1